Aa
Aa
A
A
A
Close
Avatar universal

ankle swelling after ovarian cancer treatment

in having swelling of the ankles and some stomach discomfort..cat scan -clear(ldone 3 weeks ago) and ca-125 -10.
dr, feels adhesions are the provlem but the nkle swelling is something new,  could it be some kind of liver dis-function?
    

any thoughts??


brownize


This discussion is related to post TAH swelling.
2 Responses
Sort by: Helpful Oldest Newest
114870 tn?1210298346
Hi, My Mom also had ankle swelling after her first round of chemo.  It got so bad that we went to the ER.  They said its edema basicaly from steroids.  We too thought it may have been like a liver or bladder or something.  It should go away within time.

Helpful - 0
Avatar universal
Hi -- If they did anything with the lymph nodes, it could be some type of lymphedema -- I'd check with the doctor -- I have swollen ankles but I know it's from the Doxil I'm on -- if you go to the National Ovarian Cancer Coalition website they actually have a survey they are running on this very subject -- you may want to complete it to help everyone else and also contact them to see what they have to say
Try elevating your feet as much as possible and also keep them on soft ice packs when elevated -- that helps short term for me
I hope you feel better
Helpful - 0
Have an Answer?

You are reading content posted in the Ovarian Cancer Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn how to spot the warning signs of this “silent killer.”
Diet and digestion have more to do with cancer prevention than you may realize
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.